Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of celexa

Posted by Terry on May 20, 1999, at 3:35:27

In reply to Re: side effects of celexa, posted by Marie on May 19, 1999, at 22:01:50

> > > > >I just recently started Celexa and although it seems to be helping my depression/anxiety
> > I am suffering with insomnia. I haven't noticed any other side affects, but am little nervous
> > about weight gain. Is anyone experiencing insomnia while taking Celexa???
> I have sure have. It takes forever to go to sleep and then I wake up about 3 or 4 and can't go back to sleep. I'm also concerned about weight gain. I guess I'll be watching that closely

I have been on Celexa for 2 weeks. I had insomnia for about the first 9 days. Then I started yawning alot and became extremely tired all the time. Can't seem to get enough sleep. The last couple of days, I have forced myself to go back to the Gym. Something I haven't done in a month. Suprisingly enough, I have regained some of my energy back. Maybe celexa makes you tired because it effects your oxygen intake?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Terry thread:901